Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A priori limitations for solutions of Monge-Ampère equations


Author: Hans Lewy
Journal: Trans. Amer. Math. Soc. 37 (1935), 417-434
MSC: Primary 35J60; Secondary 35B45
MathSciNet review: 1501794
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J60, 35B45

Retrieve articles in all journals with MSC: 35J60, 35B45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501794-9
Article copyright: © Copyright 1935 American Mathematical Society